Alert archive / Missouri / Flash Flood Warnings in 2015
Flash Flood Warning 10, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at May 27, 2015, 10:14 PM CDT for Douglas County, Howell County, Texas County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2015, 10:14 PM CDT (03:14 UTC)
- Expired
- May 28, 2015, 4:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Douglas County, MO, Howell County, MO, Texas County, MO
The radar
The Springfield radar (KSGF), 116 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1486 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1212 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
824
WGUS53 KSGF 280314
FFWSGF
MOC067-091-215-280900-
/O.NEW.KSGF.FF.W.0010.150528T0314Z-150528T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1014 PM CDT WED MAY 27 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
NORTHERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
SOUTHWESTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 400 AM CDT.
* AT 1012 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL REDEVELOPING
ACROSS THE WARNED AREA. ONE TO TWO INCHES OF RAIN ACCUMULATION WAS
ESTIMATED BY RADAR...WITH ANOTHER ONE TO TWO INCHES POSSIBLE
THROUGH MIDNIGHT.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. LOCATIONS IN THE WARNING INCLUDE...CABOOL...MOUNTAIN VIEW
AND WILLOW SPRINGS. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL
BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE FF AT HUNTER CREEK EAST OF AVA...
ROUTE FF AT TURKEY CREEK EAST OF AVA...
ROUTE U...6 MILES EAST OF WILLOW SPRINGS...
ROUTE U AT THE JACKS FORK 2 MILES NORTHWEST OF CLEAR SPRINGS...
ROUTE U AT BRYANT CREEK NORTHWEST OF BRUSHYKNOB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3683 9191 3684 9263 3698 9264 3705 9244
3706 9225 3718 9225 3718 9200 3696 9165
3679 9166
$$
TERRY2 follow-up statements
872
WGUS73 KSGF 280711
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
211 AM CDT THU MAY 28 2015
MOC067-091-215-280900-
/O.CON.KSGF.FF.W.0010.000000T0000Z-150528T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS MO-HOWELL MO-TEXAS MO-
211 AM CDT THU MAY 28 2015
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR
EASTERN DOUGLAS...NORTHERN HOWELL AND SOUTHWESTERN TEXAS COUNTIES...
RAINFALL HAS ENDED ACROSS THE WARNED AREA...WHERE ONE TO THREE
INCHES OF RAIN FELL LATE WEDNESDAY NIGHT.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. LOCATIONS IN THE WARNING INCLUDE...CABOOL...MOUNTAIN VIEW AND
WILLOW SPRINGS. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE
ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE FF AT HUNTER CREEK EAST OF AVA...
ROUTE FF AT TURKEY CREEK EAST OF AVA...
ROUTE U...6 MILES EAST OF WILLOW SPRINGS...
ROUTE U AT THE JACKS FORK 2 MILES NORTHWEST OF CLEAR SPRINGS...
ROUTE U AT BRYANT CREEK NORTHWEST OF BRUSHYKNOB...
ROUTE EE AT THE NORTH FORK NORTHEAST VANZANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3683 9191 3684 9263 3698 9264 3705 9244
3706 9225 3718 9225 3718 9200 3696 9165
3679 9166
$$
BOXELL690
WGUS73 KSGF 280852
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
352 AM CDT THU MAY 28 2015
MOC067-091-215-280902-
/O.EXP.KSGF.FF.W.0010.000000T0000Z-150528T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS MO-HOWELL MO-TEXAS MO-
352 AM CDT THU MAY 28 2015
...THE FLASH FLOOD WARNING WILL EXPIRE AT 400 AM CDT FOR EASTERN
DOUGLAS...NORTHERN HOWELL AND SOUTHWESTERN TEXAS COUNTIES...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3683 9191 3684 9263 3698 9264 3705 9244
3706 9225 3718 9225 3718 9200 3696 9165
3679 9166
$$
BOXELLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 27, 6:47 PM CDT, 3 hours 27 minutes earlier.
Area forecast discussion, May 27, 6:47 PM CDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 647 PM CDT Wed May 27 2015 .MESOSCALE DISCUSSION... Issued at 629 PM CDT WED MAY 27 2015 Thunderstorms were ongoing mainly along and south of Highway 60 and east of Highway 65 late this afternoon ahead of a subtle shortwave trough moving across northeast OK/northwest AR. Low level convergence and winds are weak in this area. However the airmass remains very unstable with dew points in the mid and upper 60s, and CAPE values averaging around 2500 j/kg. We got a report of pea hail with one of the weaker looking storms, so suspect that these slow moving cells, especially over Howell/Shannon/northwest Oregon counties are dropping some small hail and heavy rain as they drift slowly to the east-southeast. Most of this activity is expected to diminish after sunset. Will need to monitor latest HRRR output which generates another area of heavy rain over southern Howell/Oregon counties later tonight. && .SHORT TERM...(This Evening through Thursday) Issued at 245 PM CDT WED MAY 27 2015 Fairly quiet weather is occurring early/mid afternoon over the cwfa. Cumulus field is popping in weak sfc convergence south of a sfc front over the northern cwfa. High res guidance (throwing out the NAM with poor handing of sfc dew points) develops some isold- sct convection this afternoon in the area of best sfc moisture convergence over far southern MO/se KS. By and large however, weak shortwave ridging is helping to suppress widespread convection despite some decent instability. Seeing some better updrafts over northern AR, so will need to watch our area while we still have the sfc heating/instability. We will see a transition back to a familiar pattern as a longwave upper trough moves into the Rockies and High Plains Thu/Thu night and sw flow aloft becomes reestablished over the area. We should see better chances for diurnally driven showers/tstms Thursday with deeper moisture expected (but weaker instability), but the bulk of more widespread rain is expected to remain off to the west. .LONG TERM...(Thursday Night through Wednesday) Issued at 245 PM CDT WED MAY 27 2015 The aforementioned upper level trough will weaken as it moves east through the Plains Fri/Sat. Small scale ripples in the sw flow and then eventually convergence along the approaching relatively diffuse sfc trough will increase rain chances Fri/Sat. Progged synoptic forcing is fairly weak, but overall better moisture and the potential for more efficient rain producing convection will give us better overall chances for precip. Two-three day rainfall totals will again mount over time, but at least for now we are a bit too far out for any hydro watch related headlines, but guidance trends will need to be watched. It still looks like a period of drier weather early next week as sfc high pressure noses south from the Midwest. A weakness/upper level cutoff is expected to meander nearby over the mid/lower MS Vly which may kick off some spotty diurnally driven convection, but overall the pattern does look drier through Wed/Day 7. && .AVIATION...(For the 00Z TAFS through 00Z Thursday Evening) Issued at 629 PM CDT WED MAY 27 2015 With enhanced cumulus field and ongoing convection, will keep vicinity storms at all TAF sites through around 4Z. Through the night and into early Thursday will see winds pick back up from the south ahead of a deepening lee side trough over the Plains. Will bring vicinity storms back into the TAFS by mid to late morning, with tempo storms by early afternoon as a stronger upper level shortwave approaches the region. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && MESOSCALE...Terry SHORT TERM...DSA LONG TERM...DSA AVIATION...Terry
Hazardous weather outlook, May 27, 7:46 PM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 746 PM CDT WED MAY 27 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-290100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 746 PM CDT WED MAY 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED LIGHTNING RISK. DISCUSSION... ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT. SMALL HAIL WILL BE POSSIBLE WITH STRONGER STORMS ALONG WITH BRIEF HEAVY RAIN...MAINLY ALONG AND SOUTH OF HIGHWAY 60. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN ON THURSDAY. A FEW OF THESE STORMS COULD PRODUCE WIND GUSTS OVER 50 MPH... SMALL HAIL...AND BRIEF HEAVY RAINFALL. MULTIPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED FROM FRIDAY INTO SATURDAY AS A SERIES OF UPPER LEVEL DISTURBANCES AND A COLD FRONT MOVE THROUGH THE REGION. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH AT LEAST A LIMITED RISK FOR FLOODING DURING THIS TIME PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) TERRY
In the hours before
Special weather statement, May 27, 5:29 PM CDT, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 529 PM CDT WED MAY 27 2015 MOZ098-106-272315- OREGON MO-SHANNON MO- 529 PM CDT WED MAY 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OREGON AND SOUTHWESTERN SHANNON COUNTIES UNTIL 615 PM CDT... AT 527 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TERESITA...OR 5 MILES SOUTHEAST OF MOUNTAIN VIEW...MOVING SOUTHEAST AT 10 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE BIRCH TREE...MONTIER AND TERESITA. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. LAT...LON 3679 9147 3683 9166 3706 9166 3706 9137 TIME...MOT...LOC 2229Z 306DEG 10KT 3695 9163 TERRY
Special weather statement, May 27, 6:24 PM CDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
624 PM CDT WED MAY 27 2015
MOZ097-098-106-280000-
HOWELL MO-OREGON MO-SHANNON MO-
624 PM CDT WED MAY 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HOWELL...
NORTHWESTERN OREGON AND SOUTHWESTERN SHANNON COUNTIES UNTIL 700 PM
CDT...
AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM OVER NORTHEASTERN HOWELL COUNTY...OR 6 MILES
SOUTH OF MOUNTAIN VIEW...MOVING SOUTHEAST AT 5 MPH. PENNY SIZE
HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM WILL GENERALLY REMAIN OVER RURAL AREAS OF EAST CENTRAL
HOWELL...NORTHWESTERN OREGON AND SOUTHWESTERN SHANNON COUNTIES.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
LAT...LON 3688 9149 3683 9160 3679 9169 3695 9176
3700 9167
TIME...MOT...LOC 2324Z 329DEG 6KT 3691 9168
TERRYSpecial weather statement, May 27, 9:01 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
901 PM CDT WED MAY 27 2015
MOZ082-096-280230-
DOUGLAS MO-TEXAS MO-
901 PM CDT WED MAY 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DOUGLAS AND
SOUTHWESTERN TEXAS COUNTIES UNTIL 930 PM CDT...
AT 859 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CABOOL...OR 10 MILES NORTHWEST OF WILLOW
SPRINGS...MOVING NORTHEAST AT 10 MPH. PENNY SIZE HAIL IS EXPECTED
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE CABOOL.
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
LAT...LON 3706 9228 3706 9225 3711 9225 3729 9193
3709 9181 3705 9197 3706 9208 3702 9209
3698 9227
TIME...MOT...LOC 0201Z 243DEG 9KT 3710 9208
TERRYSpecial weather statement, May 27, 9:29 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
929 PM CDT WED MAY 27 2015
MOZ096-097-280300-
DOUGLAS MO-HOWELL MO-
929 PM CDT WED MAY 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DOUGLAS AND NORTHWESTERN
HOWELL COUNTIES UNTIL 1000 PM CDT...
AT 927 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES WEST OF WILLOW SPRINGS...MOVING
SOUTHEAST AT 5 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE WILLOW SPRINGS.
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
LAT...LON 3692 9233 3706 9218 3706 9204 3698 9190
3679 9204
TIME...MOT...LOC 0229Z 301DEG 6KT 3697 9215
TERRYSpecial weather statement, May 27, 9:54 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 954 PM CDT WED MAY 27 2015 MOZ093-101-280330- MCDONALD MO-NEWTON MO- 954 PM CDT WED MAY 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MCDONALD AND SOUTH CENTRAL NEWTON COUNTIES UNTIL 1030 PM CDT... AT 953 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES SOUTHEAST OF GOODMAN...OR 7 MILES NORTH OF PINEVILLE...MOVING NORTHWEST AT 10 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE GOODMAN. OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE BIG SUGAR CREEK STATE PARK. THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER IMMEDIATELY. LAT...LON 3684 9426 3663 9425 3663 9439 3681 9454 TIME...MOT...LOC 0254Z 153DEG 10KT 3670 9437 TERRY
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 9:01 PM CDT | Special Weather Statement | SGF | Texas | 29 min |
| May 27, 9:29 PM CDT | Special Weather Statement | SGF | Howell | 31 min |
| May 27, 9:54 PM CDT | Special Weather Statement | SGF | McDonald | 36 min |
| May 28, 10:39 AM CDT | Flash Flood Watch | SGF | Barry, Barton, Camden, Cedar, Christian, Dade and 26 more | 50 hr |
| May 28, 11:54 AM CDT | Special Weather Statement | SGF | Miller | 36 min |
| May 28, 4:14 PM CDT | Special Weather Statement | SGF | Dallas | 31 min |
| May 28, 4:39 PM CDT | Areal Flood Advisory | SGF | Polk | 4 hr |
| May 28, 4:49 PM CDT | Special Weather Statement | SGF | Camden | 26 min |
| May 28, 5:58 PM CDT | Areal Flood Advisory | SGF | Camden, Laclede | 5 hr |
| May 28, 6:50 PM CDT | Areal Flood Advisory | SGF | Laclede | 4 hr |
Nearby
Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.